English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lower bounds for Lyapunov exponents of flat bundles on curves

MPS-Authors
/persons/resource/persons235211

Eskin,  Alex
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235601

Kontsevich,  Maxim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235833

Möller,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236529

Zorich,  Anton
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Eskin_Lower bounds_oa_2018.pdf
(Any fulltext), 381KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Eskin, A., Kontsevich, M., Möller, M., & Zorich, A. (2018). Lower bounds for Lyapunov exponents of flat bundles on curves. Geometry & Topology, 22(4), 2299-2338. doi:10.2140/gt.2018.22.2299.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0718-A
Abstract
There is no abstract available